# SDR SWAA2022031232245

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION AT R2 DOOR INNER CORD STA. 951- STA. 992.8; WL 208 RBL 43 / CORROSION ON AFT SERVICE DOR LWR SILL INNER CHORD STA 951-992.8 WL 208 208 RBL 43 FOUND TO BE OUT OF LIMITS DUE TO DAMAGE BEING WITHIN 20X OF A FASTENER HOLE IAW SRM 53-70-15-1A-1 FIG 103 DETAIL D. REMOVED AND REPLACED AFT SERVICE DOOR LWR SILL INNER CHORD IAW SRM 51-40-02-0G-0 AND BOEING DRW 147A8501 57828U 8/1/19
